# SDR SWAA2020032332786

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 51,261 hours, 25,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE / REMOVED; REPLACED; AND PERFORMED GOOD OPS CHECK OF AFT ENTRY EXTERIOR EMERGENCY LIGHT LAMP PER AMM 33-51-04-960-801.
